Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Second order conformal covariants


Author: Thomas Branson
Journal: Proc. Amer. Math. Soc. 126 (1998), 1031-1042
MSC (1991): Primary 47F05
MathSciNet review: 1422849
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We complete the classification of second order, bundle valued differential operator invariants of Riemannian and pseudo-Riemannian conformal structure, by classifying such operators which pass between bundles associated to different representations of the rotation or spin group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47F05

Retrieve articles in all journals with MSC (1991): 47F05


Additional Information

Thomas Branson
Affiliation: Department of Mathematics, The University of Iowa, Iowa City, Iowa 52242
Email: branson@math.uiowa.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04092-1
PII: S 0002-9939(98)04092-1
Received by editor(s): September 3, 1996
Additional Notes: Research partially supported by NSF grant INT-9114401
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society